Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Does Midol cause post menstruation bleeding ?

Hello, my name is Khrystyna, I am 21 years old, yesterday i noticed some dark bloud spots coming out of me, i was concern because i just finished my menstral period 10 days ago, and today i have heavy bleeding , which is a little wierd because the bllod today is very bright red color, and i wasnt expecting menstral so early at all,18 days early than schudueled. can that be something else that i should be worring about? My period are normally from 5-6 days, the last ones were from january 27th till january 31. I had to take midol because i was having cramps during all 6 days, could midol cost this bleeding? And these bleeding started on 10th of february, I was having not protected sex on 8th of february, can i consider pregnancy? the test shows negative result but maybe it is too early? thank u so much
Asked On : Sun, 13 Feb 2011
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response

You must consult a gynaecologist at your earliest.Otherwise this irregular bleeding will make you anemic.The probable reasons behind this bleeding are the any of the followings
1pregnancy related complications
2.hormonal imbalance
3.fibroid uterus
4.endometrial polyp
5.cerviacal polyp
6cervical cancer
7.endometrial cancer
8.dysfunctional uterine bleeding
9.over strech and strain
Thank you
Answered: Sun, 13 Feb 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor